# SDR TRBA201129904

- Difficulty date: October 7, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 499
- Aircraft time: 23,356 hours, 27,755 cycles
- Engine: Pwa PW127
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH A "FUNNY" SMELL WAS NOTICED IN THE COCKPIT, CHECKED WITH F/A NR1, SAID IT SMELLED LIKE BURNED COFFEE UPON LANDING ROLL.  F/A NR1 REPORTS A STRONG SMELL OF PLASTIC BURNING, STRONGER IN 17C, THERE WAS NO SMOKE OR OTHER INDICATION OTHER THAN THE SMELL, AN EMERGENCY WAS DECLARED AND GROUND EVACUTATION WAS PERFORMED IAW AOM-2.   ACFT WAS RAN SEVERAL TIMES NO SMOKE SMELL WAS REPRODUCED IAW JIC ATR 72-00-00.
